# SDR CALA2016070895524

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 74,023 hours, 27,626 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 11, 12, 20 A ND 21.  REPLACED THE POWER SUPPLY UNIT 12WL IAW AMM 33-51-39 PG 401, OPS CHECKED NORMAL.
